MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 16.2.1 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS 16.2.1 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 459801419351
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No new investigation was completed for this complaint as this malfunction was previously investigated and reported by emdr 3004022368_2019_00002.The issue has been determined to be a software defect.This issue is caused by the invalidation of only the last control point, instead of invalidating the entire beam, when only the stop angle of valid conformal arcs in the beam spread sheet is edited.A fix for this issue has already been implemented in the current software release, pinnacle software version 16.4.2.However, the issue would be identified during a review of the plan and secondary quality assurance checks in accordance with standard care prior to initiating treatment.There have only been 4 reported complaints of this issue out of approximately 540 sites that have the involved software versions and no reports of patient harm.
 
Event or Problem Description
The customer was attempting to save a conformal arc plan however the pinnacle software would crash after each attempt.There was no patient impact as the inability to save the plan would prevent the plan from being used.A remote-in session and review of plan logs revealed a failed assertion in the software for one of the control points.Philips has determined this to be a known issue that can occur when the gantry stop angle is changed in the beam spreadsheet, where the machine limits are not checked.

Brand Name
16.2.1 PINNACLE3 SW
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
5520 nobel drive, suite 125
fitchburg WI 53711
MDR Report Key10406848
Report Number3004022368-2020-00002
Device Sequence Number2327396
Product Code MUJ
UDI-Device Identifier00884838091122
UDI-Public(01)00884838091122(10)16.2.1.60098
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459801419351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1